# SDR 06FDEA04204

- Difficulty date: December 10, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 69,874 hours, 11,067 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND CRACK ON RT WING TANK END OF STRINGER 14 (UPPER STRINGER) AT APPROXIMATELY XORS 521.  REPAIR CARRIED OUT AT RT WING TANK END OF STRINGER 14 (UPPER STRINGER) AT APPROXIMATELY XORS 521 AS PER SRM 57-20-00 FIGURE 10 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
